# SDR USAA20090413BB062

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - THE R1 DOOR EMERGENCY ESCAPE SLIDE WAS FOUND DETACHED FROM THE DOOR.  THE R1 DOOR EMERGENCY ESCAPE SLIDE WAS RE-ATTACHED TO THE DOOR.
